# SDR U0GA122913

- Difficulty date: December 25, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N4511G
- Make and model: Skrsky S76C
- Aircraft serial: 760682
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7015480903
- Condition: Unknown
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON A FULLY COUPLED ILS 15, ON THE PILOT SIDE (NR 1 SIDE), SEVERAL SECONDS BEFORE THE OCCURRENCE, THE ACFT WAS HUNTING FOR THE GLIDE SLOPE.  WHILE COUPLED, THE AFCS WAS MAKING CORRECTION FOR THE GLIDE SLOPE, THEN MADE AN ABRUPT NOSE UP OF ABOUT 40-60 DEGREES, NOSE UP AND AN ABRUPT PWR REDUCTION.  DISENGAGEMENT OF AUTOPILOT AND RECOVERED AT APPROX 50 TO 100 FT ABOVE HOUSES WEST OF THE LOCALIZER.  ADVISED TOWER FOR AIR TAXI TO PARKING.  TOTAL EVENT TIME 15-30 SECONDS.  AFTER LANDING CALLED TOWER TO SEE IF THERE WAS AN ALTITUDE ALERT, TOWER ADVISED THERE WAS BUT DID NOT CALL. (K)
